# SDR CA990416014

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 654486112
- Condition: Failed
- Location: Rudder
- Part time: 37,537 hours
- Stage of operation: CR
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TWO OCCASIONS UNCOMMANDED YAW EXCURSIONS, ON CLIMB AND IN CRUISE.  BOTH TIMES THE YAW WAS QUITE PRONOUNCED AND OF SHORT DURATION, YAW TO RIGHT.  YAW DAMPER AND AUTOPILOT WERE ENGAGED.  RUDDER POWER CONTROL UNIT REPLACED.
